# SDR R61A201710290791

- Difficulty date: October 17, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER BEAM CLOSE-OUT PANEL CORRODED. REMOVED AND REPLACED FORWARD CARGO LOWER BEAM CLOSE-OUT PANEL REF SRM 51-40-02, 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA
